Ask Experts Questions for FREE Help !
Ask
    DMV1990's Avatar
    DMV1990 Posts: 1, Reputation: 1
    New Member
     
    #1

    Apr 25, 2019, 07:03 PM
    Lamotrogine
    I have an increase in dosage from 1.5 tablets to 2 tablets daily. It is causing dizziness, seeing double and some constipation. Will this go away as my body gets used to the new dosage?
    ma0641's Avatar
    ma0641 Posts: 15,681, Reputation: 1012
    Uber Member
     
    #2

    Apr 25, 2019, 08:13 PM
    That is something you should address with your physician or pharmacist.
    Here are some of the side effects from WebMD. "
    If experienced, these tend to have a Severe expression 1. Fever 2. Rash If experienced, these tend to have a Less Severe expression 1. Backache 2. Blurred Vision 3. Chest Pain 4. Chronic Trouble Sleeping 5. Dizzy 6. Double Vision 7. Drowsiness 8. Dry Mouth 9. Feel Like Throwing Up 10. Head Pain 11. Infection 12. Inflammation Of The Nose 13. Involuntary Quivering 14. Low Energy 15. Stomach Cramps 16. Throat Irritation 17. Throwing Up

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.



View more questions Search